Brazilian Journal of Probability and Statistics

Occupation densities for certain processes related to subfractional Brownian motion

Ibrahima Mendy and Ibrahim Dakaou

Full-text: Open access


In this paper, we establish the existence of a square integrable occupation density for two classes of stochastic processes. First, we consider a Gaussian process with an absolutely continuous random drift, and second we handle the case of a (Skorohod) integral with respect to subfractional Brownian motion with Hurst parameter $H>\frac{1}{2}$. The proof of these results uses a general criterion for the existence of a square integrable local time, which is based on the techniques of Malliavin calculus.

Article information

Braz. J. Probab. Stat., Volume 29, Number 4 (2015), 733-746.

Received: April 2013
Accepted: April 2014
First available in Project Euclid: 17 September 2015

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Subfractional Brownian motion Malliavin calculus Skorohod integral local time


Mendy, Ibrahima; Dakaou, Ibrahim. Occupation densities for certain processes related to subfractional Brownian motion. Braz. J. Probab. Stat. 29 (2015), no. 4, 733--746. doi:10.1214/14-BJPS243.

Export citation


  • Alòs, E. and Nualart, D. (2003). Stochastic integration with respect to the fractional Brownian motion. Stoch. Stoch. Rep. 75, 129–152.
  • Bojdecki, T., Gorostiza, L. G. and Talarczyk, A. (2004). Sub-fractional Brownian motion and its relation to occupation times. Statist. Probab. Lett. 69, 405–419.
  • Dzhaparidze, K. and van Zanten, H. (2004). A series expansion of fractional Brownian motion. Probab. Theory Related Fields 130, 39–55.
  • Es-Sebaiy, K., Nualart, D., Ouknine, Y. and Tudor, C. A. (2010). Occupation densities for certain processes related to fractional Brownian motion. Stochastics 82, 133–147.
  • Garsia, A. M., Rodemich, E. and Rumsey, H. Jr. (1970/1971). A real variable lemma and the continuity of paths of some Gaussian processes. Indiana Univ. Math. J. 20, 565–578.
  • Geman, D. and Horowitz, J. (1980). Occupation densities. Ann. Probab. 8, 1–67.
  • Imkeller, P. and Nualart, D. (1994). Integration by parts on Wiener space and the existence of occupation densities. Ann. Probab. 22, 469–493.
  • Marcus, M. B. and Rosen, J. (2006). Markov Processes, Gaussian Processes, and Local Times. Cambridge Studies in Advanced Mathematics 100. Cambridge: Cambridge Univ. Press.
  • Nualart, D. (2006). The Malliavin Calculus and Related Topics, 2nd ed. Probability and Its Applications (New York). Berlin: Springer.
  • Revuz, D. and Yor, M. (1994). Continuous Martingales and Brownian Motion, 2nd ed. Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Sciences] 293. Berlin: Springer.